# SDR CA140421006

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 22,251 hours
- Engine: Ge CF348E5A1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2990054101
- Condition: Damaged
- Location: Fuel
- Part time: 20,566 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL 2 LO LEVEL WARNING EICAS MESSAGE WITTH LOTS OF FUEL IN TANK.  EJECTOR ENGINE FEED PUMP REMOVED TO INSPECT FOR DEFECTS.  CLAMP FLANGE ON FORWARD SIDE FOUND DAMAGED.  IAW FIM TASK 28-21-00-810-8B-A, FUEL MAIN EJECTOR PUMP REPLACED IAW AMM 28-21-13-400-801.
